# SDR FDEA201201220303

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51112
- Condition: Damaged
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1681, FLOORBEAM HAS 2 EA DOUBLE DRILLED HOLES NEAR BL-0. FOUND WHILE   ACCOMMPLISHING DECK PLATE REPAIR.  R & R FLOORBEAM IAW SRM 51-40-02.  MAJOR REPAIR.
